Show simple item record

dc.contributor.authorÇekyay, Bora
dc.contributor.authorÖzekici, Süleyman
dc.date.accessioned2015-08-14T07:30:21Z
dc.date.available2015-08-14T07:30:21Z
dc.date.issued2015-01
dc.identifier.citationÇekyay, B., Özekici, S. (2015). Optimal maintenance of semi-markov missions. Probability in the Engineering and Informational Sciences, 29(1), 77-98. http://dx.doi.org/10.1017/S0269964814000229en_US
dc.identifier.issn0269-9648
dc.identifier.issn1469-8951
dc.identifier.other000351999000004 (WOS)
dc.identifier.urihttp://dx.doi.org/10.1017/S0269964814000229
dc.identifier.urihttp://hdl.handle.net/11376/2024
dc.descriptionÇekyay, Bora (Dogus Author)en_US
dc.description.abstractWe analyze optimal replacement and repair problems of semi-Markov missions that are composed of phases with random sequence and durations. The mission process is the minimal semi-Markov process associated with a Markov renewal process. The system is a complex one consisting of non-identical components whose failure properties depend on the mission process. We prove some monotonicity properties for the optimal replacement policy and analyze the optimal repair problem under different cost structures.en_US
dc.language.isoengen_US
dc.publisherCambridge University Pressen_US
dc.relation.isversionof10.1017/S0269964814000229en_US
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectSystemsen_US
dc.subjectReliabilityen_US
dc.subjectModelsen_US
dc.titleOptimal maintenance of semi-markov missionsen_US
dc.typearticleen_US
dc.relation.journalProbability in the Engineering and Informational Sciencesen_US
dc.contributor.departmentDoğuş Üniversitesi, Mühendislik Fakültesi, Endüstri Mühendisliği Bölümüen_US
dc.contributor.authorIDTR110204en_US
dc.contributor.authorIDTR32631en_US
dc.identifier.volume29en_US
dc.identifier.issue1en_US
dc.identifier.startpage77en_US
dc.identifier.endpage98en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record